# SDR 2002UALA01703

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 40,617 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME TO SKIN SHEAR TIE CRACKED. STA 1300 BETWEEN STR 20L - 21L.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW SHEAR TIE.
